Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Feeling faint, dizziness, lower abdominal pain, lower back pain, spinal pain

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
i feel faint and dizzy to the extent i feel im going to faint at any momment. I have lower abdominal pain and lower back pain. with a sharp pain in the spine area
Posted Wed, 5 Sep 2012 in Abdominal Pain
 
 
Answered by Dr. Monika Choudhary 2 hours later
Hi,

Thanks for posting your query.

There are many causes of lower abdominal pain & backache like
-Pelvic inflammatory disease
-Urinary tract infection
-Uterine prolapse
-Renal problem like ureteric stones
-Disc prolapse
-Carcinoma causes pain at advanced stage when there occurs nerve involvement.

So carry out some basic investigations like pap's smear, ultrasound whole abdomen, urine routine & culture sensitivity & consult your Gynaecologist to co relate them clinically.

Also, please get your blood pressure checked to look if it is normal.

I hope your query has been answered. Please do write back for further queries that you may have.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Feeling faint, dizziness, lower abdominal pain, lower back pain, spinal pain 14 hours later
do you think my dizzy faint feeling related to the pain? had a normal msu speciman last week. smear ok about 6months ago.
 
 
Answered by Dr. Monika Choudhary 5 hours later
Hi,

Thanks for writing back.

Yes, dizzy faint feeling may be related to pain or it may be related to hypotension.

If your MSU & smear are ok, then carry out ultrasound whole abdomen & x-ray spine & get your blood pressure checked.

Hope this helps you. Do write back for follow up queries that you may have.

Thank You.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor